Ask The Doctor > Questions & Answers > Chest and throat pain chest feels like something heavy is

Chest and throat pain chest feels like something heavy is

Patient: Chest and throat pain chest feels like something heavy is on it my legs hurt at the bottom of my feet they’re yellow what is happening ?

 

 

Doctor: HelloWelcome to Ask The Doctor. We are here to help you.You seem to be suffering from Upper Respiratory tract infe ction (URTI) which is causing the chest pain and throat pain.But yellow discoloration of your legs is not explained by that. Check for yellow discoloration of eyes and urine, to rule out jaundice that cam cause yellowish discoloration of legs. For URTI,do warm saline gargles, steam inhalation. Take lozenges and anti histaminics like Levocetirizine.n case of severe pain, you can add a tablet of Aspirin in water and do gargles with that. You may take Paracetamol on as or when required basis for fever and body pains.Share my opinion with your doctor before you act upon it.I hope it helps.Stay Healthy

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment